# SDR R61A201807310836

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, LT HORIZONTAL STABILIZER RIB 12 CRACKED ALONG TOP FASTENERS BETWEEN FRONT AND MIDDLE SPAR. (MAJOR REPAIR) REMOVED DAMAGED RIB 12, FROM LT HORIZONTAL. LOCATED, DRILLED AND INSTALLED NEW RIB 12, ON LT HORIZONTAL REF SRM 51-40-08.
